# SDR DALA2020100203249

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 74,543 hours, 9,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LT CABIN DOOR INDICATION.  CORRECTIVE ACTION: CHECKED CLEARANCE OF PROX SENSORS 23MJ AND 25MJ, AS PER AMM 52-71.  ALL CLEARANCES WITHIN LIMITS.  CLEANED PROX SENSORS AND TARGETS, PER A330 AMM 52-71.  NO CURRENT FAULTS.
